Volume 1, Number 1
Previous Issue Next Issue

J. Comp. Math., 1 (1983), pp. 0-0.

Full PDF 492 2280 Abstract

Ming-You Huang

J. Comp. Math., 1 (1983), pp. 2-11

Preview Full PDF 503 2120 Abstract

Wang-Yao Li

J. Comp. Math., 1 (1983), pp. 12-19

Preview Full PDF 517 2272 Abstract

Wen-Da Wu

J. Comp. Math., 1 (1983), pp. 20-33

Preview Full PDF 492 2169 Abstract

Hong-Ci Huang

J. Comp. Math., 1 (1983), pp. 34-44

Preview Full PDF 503 2254 Abstract

Qun Lin & Tao Lu

J. Comp. Math., 1 (1983), pp. 45-51

Preview Full PDF 500 2302 Abstract

De-Hao Yu

J. Comp. Math., 1 (1983), pp. 52-62

Preview Full PDF 487 2076 Abstract

Ji-Guang Sun

J. Comp. Math., 1 (1983), pp. 63-74

Preview Full PDF 521 2209 Abstract

Lan Chien Huang

J. Comp. Math., 1 (1983), pp. 75-82

Preview Full PDF 485 2266 Abstract

Xi-Chang Hong

J. Comp. Math., 1 (1983), pp. 83-94

Preview Full PDF 511 2237 Abstract

Zhen-Huan Teng

J. Comp. Math., 1 (1983), pp. 95-98

Preview Full PDF 515 2055 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard